EconPapers    
Economics at your fingertips  
 

Existence of Multiple Nontrivial Solutions for a Strongly Indefinite Schrödinger-Poisson System

Shaowei Chen and Liqin Xiao

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

We consider a Schrödinger-Poisson system in with a strongly indefinite potential and a general nonlinearity. Its variational functional does not satisfy the global linking geometry. We obtain a nontrivial solution and, in case of odd nonlinearity, infinitely many solutions using the local linking and improved fountain theorems, respectively.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/240208.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/240208.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:240208

DOI: 10.1155/2014/240208

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:240208